Compact holomorphically pseudosymmetric Kähler manifolds

Volume 117 / 2009

Włodzimierz Jelonek Colloquium Mathematicum 117 (2009), 243-249 MSC: 53C55, 53C25. DOI: 10.4064/cm117-2-6

Abstract

The aim of this paper is to present the first examples of compact, simply connected holomorphically pseudosymmetric Kähler manifolds.

Authors

  • Włodzimierz JelonekInstitute of Mathematics
    Technical University of Cracow
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image